# SDR T17A201308138002

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N822TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258433
- Aircraft time: 8,644 hours, 5,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PASSING 400 FT WHEN MAIN AIR VALVES TURNED ON, SMOKE AND HEAT ENTERED THE ACFT.  AN EMERGENCY WAS DECLARED AND LANDED.
